JournalsprimsVol. 25, No. 3pp. 321–346

Orbital Stability of the Periodic Solutions of Autonomous Systems with Impulse Effect

  • Pavel S. Simeonov

    University of Plovdiv, Bulgaria
  • D. D. Bainov

    University of Plovdiv, Bulgaria
Orbital Stability of the Periodic Solutions of Autonomous Systems with Impulse Effect cover
Download PDF

Abstract

In the present paper the orbital asymptotic stability of the periodic solutions of autonomous systems with impulse effect is investigated. An analogue of the theorem of Andronov-Vitt is proved.

Cite this article

Pavel S. Simeonov, D. D. Bainov, Orbital Stability of the Periodic Solutions of Autonomous Systems with Impulse Effect. Publ. Res. Inst. Math. Sci. 25 (1989), no. 3, pp. 321–346

DOI 10.2977/PRIMS/1195173347